# SDR SWAA2023041922885

- Difficulty date: March 24, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 66,297 hours, 39,595 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER MID T/E ACCESS PANEL # 561BB HAS BULGING/CRACKED AROUND FASTENER HOLES<[01] REPAIRED DAMAGED AREA AT LEFT WING LOWER MID T/E ACCESS PANEL # 561BB REF B737 SRM 51-70-04-2R-9-A00753 (REPAIR 9);[02] VERIFIED ALL STEPS
